# SDR ZES2003F00001

- Difficulty date: June 27, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N400LX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600453
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 1,650 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF FROM BHB THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT WOULD NOT PRESSURE, AND DAVTRON CLOCKS DID NOT START RUNNING.  PILOTS DIVERTED FLIGHT TO BGR.  TECHNICIAN FOUND THE LEFT SQUAT SWITCH SLIGHTLY OUT OF ADJUSTMENT, ADJUSTED SWITCH AND PERFORMED A SQUAT SWITCH CHECKOUT AND A GEAR SWING.  CHECKED SATISFACTORY.
